ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

September 2008 , Volume 3 , Issue 3

Special Issue on Homogenization Theory and Related Topics

Select all articles

Export/Reference:

Preface
Leonid Berlyand and V. V. Zhikov
2008, 3(3): i-ii doi: 10.3934/nhm.2008.3.3i +[Abstract](634) +[PDF](40.9KB)
Homogenization of spectral problems in bounded domains with doubly high contrasts
Natalia O. Babych, Ilia V. Kamotski and Valery P. Smyshlyaev
2008, 3(3): 413-436 doi: 10.3934/nhm.2008.3.413 +[Abstract](904) +[PDF](351.9KB)
Distribution of minimum values of stochastic functionals
Victor Berdichevsky
2008, 3(3): 437-460 doi: 10.3934/nhm.2008.3.437 +[Abstract](844) +[PDF](252.5KB)
Two-parameter homogenization for a Ginzburg-Landau problem in a perforated domain
Leonid Berlyand and Petru Mironescu
2008, 3(3): 461-487 doi: 10.3934/nhm.2008.3.461 +[Abstract](1140) +[PDF](312.5KB)
Non convex homogenization problems for singular structures
Andrea Braides and Valeria Chiadò Piat
2008, 3(3): 489-508 doi: 10.3934/nhm.2008.3.489 +[Abstract](961) +[PDF](316.6KB)
Duality results in the homogenization of two-dimensional high-contrast conductivities
Marc Briane and David Manceau
2008, 3(3): 509-522 doi: 10.3934/nhm.2008.3.509 +[Abstract](781) +[PDF](214.7KB)
Random homogenization of fractional obstacle problems
Luis Caffarelli and Antoine Mellet
2008, 3(3): 523-554 doi: 10.3934/nhm.2008.3.523 +[Abstract](969) +[PDF](315.5KB)
Direct integral decomposition for periodic function spaces and application to Bloch waves
Carlos Conca, Luis Friz and Jaime H. Ortega
2008, 3(3): 555-566 doi: 10.3934/nhm.2008.3.555 +[Abstract](915) +[PDF](193.3KB)
Globally stable quasistatic evolution in plasticity with softening
G. Dal Maso, Antonio DeSimone, M. G. Mora and M. Morini
2008, 3(3): 567-614 doi: 10.3934/nhm.2008.3.567 +[Abstract](1097) +[PDF](529.5KB)
Evolution in off-critical diblock copolymer melts
Michael Helmers, Barbara Niethammer and Xiaofeng Ren
2008, 3(3): 615-632 doi: 10.3934/nhm.2008.3.615 +[Abstract](904) +[PDF](240.8KB)
On the conjugate of periodic piecewise harmonic functions
Dag Lukkassen, Annette Meidell and Peter Wall
2008, 3(3): 633-646 doi: 10.3934/nhm.2008.3.633 +[Abstract](1064) +[PDF](259.2KB)
E.Ya.Khruslov. On the occasion of his 70th birthday
Vladimir V. Marchenko, Klavdii V. Maslov, Dmitry Shepelsky and V. V. Zhikov
2008, 3(3): 647-650 doi: 10.3934/nhm.2008.3.647 +[Abstract](1210) +[PDF](61.5KB)
Asymptotic analysis of a non-periodic flow in a thin channel with visco-elastic wall
Grigory Panasenko and Ruxandra Stavre
2008, 3(3): 651-673 doi: 10.3934/nhm.2008.3.651 +[Abstract](893) +[PDF](257.5KB)
Homogenization problem for a parabolic variational inequality with constraints on subsets situated on the boundary of the domain
T. A. Shaposhnikova and M. N. Zubova
2008, 3(3): 675-689 doi: 10.3934/nhm.2008.3.675 +[Abstract](965) +[PDF](179.3KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]